# SDR FDEA201909292372

- Difficulty date: September 29, 2019
- Submitted: November 15, 2019
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11F
- Aircraft serial: 48487
- Aircraft time: 87,323 hours, 20,619 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AFA7795509
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN LEFT HAND SEAT TRACK AT STATION 1721 TO STATION 1731 X = 27.5 FOUND   CORROSION .  CABIN AT LEFT HAND SEAT TRACK AT STATION 1721 TO STATION 1731 X = 27.5 , CORROSION   REMOVED AND FOUND TO EXCEED LIMIT AS PER SRM 53-00-52-1A FIGURE 101 ALLOWABLE   DAMAGE 1 . CORRODED SEAT TRACK REPAIRED BY SECTIONAL SEAT TRACK REPLACEMENT   FROM STATION 1751 TO EXISTING SPLICE STATION 1711 X = 27.5 AS PER SRM 53-00-52-2R   FIGURE 201 REPAIR 1 . REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 .
